Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2017, Volume 2, Issue 1, Pages 113–127 (Mi chfmj50)  

This article is cited in 1 scientific paper (total in 1 paper)

Physics

On dynamics of relational systems: relativistic case

A. G. Zhilkin, E. P. Kurbatov

Institute of Astronomy, Russian Academy of Sciences, Moscow, Russia

Abstract: In the paper the initial stages to obtain the dynamic equation of the relational theory is discussed. As the limiting dynamic equation we use the equations describing the relativistic dynamics of a three-dimensional spatial hypersurface that is composed of a continuum set of arbitrary moving particles and corresponding to the same value of their proper time. The relations describing the internal geometry of the space hypersurface are obtained. The problem of the interpretation of the spatial metrics of the dynamically evolving space hypersurface in the case of a discrete set of particles is discussed.

Keywords: space-time, reference system, relational physics.

Full text: PDF file (745 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 530.1
Received: 03.03.2017
Revised: 25.03.2017

Citation: A. G. Zhilkin, E. P. Kurbatov, “On dynamics of relational systems: relativistic case”, Chelyab. Fiz.-Mat. Zh., 2:1 (2017), 113–127

Citation in format AMSBIB
\Bibitem{ZhiKur17}
\by A.~G.~Zhilkin, E.~P.~Kurbatov
\paper On dynamics of relational systems: relativistic case
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2017
\vol 2
\issue 1
\pages 113--127
\mathnet{http://mi.mathnet.ru/chfmj50}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3653296}
\elib{https://elibrary.ru/item.asp?id=29078332}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj50
  • http://mi.mathnet.ru/eng/chfmj/v2/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Zhilkin, E. P. Kurbatov, “Printsip polnogo pogloscheniya v relyatsionnoi fizike”, Chelyab. fiz.-matem. zhurn., 2:3 (2017), 344–357  mathnet  mathscinet  elib
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:117
    Full text:34
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021